# SDR FDEA201210173637

- Difficulty date: October 17, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 31,422 hours, 15,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57110533207
- Condition: Cracked
- Location: Zone 600
- Part time: 31,422 hours, 15,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORM EO:6-5710-7-3305 D3 PT2, CRACK SIGNAL WAS FOUND IN HOLE "V" OF FR 47   REAR & BOTTOM PANEL AT JUNCTION WITH FUSELAGE.  REPAIRED PER EA 6-5710-163141.
